# SDR TAOA029504

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921TS
- Make and model: Boeing 727294
- Aircraft serial: 22043
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Component: Bell
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL EMERGENCY EXIT LIGHT INOPERABLE.  REPLACED BATTERY PACK ASSEMBLY.  OPERATIONAL CHECK OK  (Z)
